MathSciNet Relay Station
MathSciNet bibliographic data
MR965268 33A15 (05A30)
Habsieger, Laurent Une $q$-intégrale de Selberg et Askey. (French) [A $q$-integral of Selberg and Askey] SIAM J. Math. Anal. 19 (1988), no. 6, 1475–1489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement